Research Repository

A note on numerical radius and the kreĬn-lin inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) A note on numerical radius and the kreĬn-lin inequality. Mathematica, 60 (2). pp. 149-151. ISSN 1222-9016

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: triangle inequality; bounded linear operators; Hilbert space
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Related URLs:
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 02 Jul 2019 05:09
Last Modified: 19 Aug 2019 05:03
URI: http://vuir.vu.edu.au/id/eprint/38783
DOI: https://doi.org/10.24193/mathcluj.2018.2.06
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar